MathSciNet Relay Station
MathSciNet bibliographic data
MR225331 (37 #925) 57.20
Goldstein, Richard Z. Embedding a $p$-sphere in a product of $p$-spheres. Proc. Amer. Math. Soc. 19 1968 621–623.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement